# SDR ASAA2020012301929

- Difficulty date: January 20, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 21,909 hours, 7,073 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH FMC'S FAILED WITH VTK ANNUNCIATED ON BOTH PFD. BOTH FMC'S RECOVERED AFTER 60 SECONDS. GROUNDED - YES. ACCOMPLISHED FMC BITE IAW FIM 34-61 TASK 807.  BOTH FMC SHOWS PGM FAULT FOR PREVIOUS LEG WITH NO OTHER FAULTS NOTED.
